Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 26 found articles
 
 
  A three-dimensional (3D) analytical solution for the ultimate side shear resistance of rock-socketed shafts
 
 
Title: A three-dimensional (3D) analytical solution for the ultimate side shear resistance of rock-socketed shafts
Author: Chen, Haohua
Zhu, Hehua
Zhang, Lianyang
Appeared in: International journal of rock mechanics and mining sciences
Paging: Volume 159 () nr. C pages p.
Year: 2022
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands